World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Mathematics cover

Volume 08, Issue 03 (May 1997)

No Access
Quaternionic Transformations of a Non-Positive Quaternionic Kähler Manifold
  • Pages:301–316

https://doi.org/10.1142/S0129167X97000147

No Access
Holonomy of Sub-Riemannian Manifolds
  • Pages:317–344

https://doi.org/10.1142/S0129167X97000159

No Access
The Exponential Decay Rate of the Lower Bound for the First Eigenvalue of Compact Manifolds
  • Pages:345–355

https://doi.org/10.1142/S0129167X97000160

No Access
On C*-Algebras Associated with Subshifts
  • Pages:357–374

https://doi.org/10.1142/S0129167X97000172

No Access
Stable Rank of Some Full Group C*-Algebras of Groups Obtained by the Free Product
  • Pages:375–382

https://doi.org/10.1142/S0129167X97000184

No Access
The Structure of Positive Elements for C*-Algebras with Real Rank Zero
  • Pages:383–405

https://doi.org/10.1142/S0129167X97000196

No Access
Two Subfactors Arising from a Non-Degenerate Commuting Square II — Tensor Categories and TQFT's —
  • Pages:407–420

https://doi.org/10.1142/S0129167X97000202